# SDR 2008FA0000336

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N970S
- Make and model: Amd FALCON50MYST
- Aircraft serial: 238
- Engine: Garrtt TFE7313
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: 307194912
- Part serial: 7018
- Condition: Failed
- Location: Engine Oil
- Part time: 70 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW MFG RECOMMENDATION, WE REMOVED THE ENGINE OIL PUMP, PN 3071949-11,  AND INSTALLED PN 3071949-12 PUMP BECAUSE OF AN ISSUE (ENGINE HIDING OIL) NOT ABLE TO GET A PROPER OIL QUANITITY READING AFTER SHUTDOWN. MFG SAID THE PN 3071949-12 PUMP SHOULD CORRECT THAT, WHICH IT DID. THE PUMP WE INSTALLED PN 3071949-12, SN 7018, TSO 20 HOURS WITH A ZERO TIME SINCE REPAIRED 8130 FROM MFG TRACKING NR 41056, WO NR 877515-001, DATED 2-4-2008 WITH NO FAULT FOUND. AFTER APPROXIMATELY 10 HOURS, WE HAD WRITE UP OF OIL PRESSURE FLUCTUATING. GROUND RUN AND COULD NOT DUPLICATE, SO WE SWAPPED OIL PRESSURE TRANSMITTERS AND GAUGE WITH OTHER ENGINES FOR TROUBLESHOOTING. THEN THE AIRCRAFT FLEW APPROXIMATELY 38 HOURS WITH EVERYTHING NORMAL. THEN OIL PRESSURE FLUCTUATED WITH ASSOCIATED LOW OIL PRESSURE WARNING LIGHT COMING ON AND OFF (TWO DIFFERENT INDICATION  SYSTEMS). CREW ELECTED TO SHUTDOWN ENGINE FOR PRECAUTIONARY REASONS. REPLACEMENT PUMP, PN 3071949-12, INSTALLED. NEXT FLIGHT WAS NORMAL. I HAVE QUESTIONED WHY THE PUMP SN 7018 WAS REMOVED FROM THE ENGINE AFTER 20 HOURS WITH NO FAULT FOUND.
